Vol. 11, No. 6, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Dini and Schauder estimates for nonlocal fully nonlinear parabolic equations with drifts

Hongjie Dong, Tianling Jin and Hong Zhang

Vol. 11 (2018), No. 6, 1487–1534

We obtain Dini- and Schauder-type estimates for concave fully nonlinear nonlocal parabolic equations of order σ (0,2) with rough and nonsymmetric kernels and drift terms. We also study such linear equations with only measurable coefficients in the time variable, and obtain Dini-type estimates in the spacial variable. This is a continuation of work by the authors Dong and Zhang.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

nonlocal fully nonlinear parabolic equations, Dini- and Schauder-type estimates, critical drift terms
Mathematical Subject Classification 2010
Primary: 35B45, 35K55, 35R09
Secondary: 35B65, 60J75
Received: 30 September 2017
Revised: 14 January 2018
Accepted: 14 February 2018
Published: 3 May 2018
Hongjie Dong
Division of Applied Mathematics
Brown University
Providence, RI
United States
Tianling Jin
Department of Mathematics
The Hong Kong University of Science and Technology
Hong Kong
Hong Zhang
Division of Applied Mathematics
Brown University
Providence, RI
United States